On the structure of flows through pipe-like domains satisfying a geometrical constraint

Volume 31 / 2004

Piotr Bogusław Mucha Applicationes Mathematicae 31 (2004), 457-471 MSC: 35Q30, 75D05. DOI: 10.4064/am31-4-7


We study solutions of the steady Navier–Stokes equations in a bounded 2D domain with the slip boundary conditions admitting flow across the boundary. We show conditions guaranteeing uniqueness of the solution. Next, we examine the structure of the solution considering an approximation given by a natural linearization. Suitable error estimates are also obtained.


  • Piotr Bogusław MuchaInstitute of Applied Mathematics and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image